# SDR CALA0001143

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER T-CHORD CORRODED AT STA 344, LBL 49 TO RBL 2.  THE UPPER T-CHORD WAS REMOVED AND REPLACED IAW SRM 53-10-51, PAGE 222.
